U.S. doctors online nowAsk doctors free
Scottsboro, AL
A 29-year-old female asked:

i know the meds im on are supposed to calm me down but i have two kids and i feel like my head is about to float away and i feel dizzy faint and weak. the klonopin (clonazepam) has wore off should i take a trip to the er? please help.

2 doctor answers7 doctors weighed in
Dr. Charlene Sojico
Pediatrics 41 years experience
Seek help: You are certainly in no position to be caring for two kids under those circumstances. Call your physician and discuss your problem. He may tell you to stop it or change meds.If you think this needs to be addressed immediately and it is a weekend.You may have to be treated at the emergency room.
Dr. Bahman Omrani
Pain Management 17 years experience
Yes ER if : A trip to the er is wise, especially if safety of the children are compromised. The symptoms described may stem from a physical or psychiatric conditions & difficult to assess properly online. It may also be signs of klonipin withdrawal. A timely visit to the family doctor and a psychologist may be very beneficial. Take care of yourself so you can take care of your children.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.